# SDR WX0A201610043189

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 55,101 hours, 36,208 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052504927
- Part serial: 96098815
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, HAD A COMPLETE NAVIGATION FAILURE, BOTH FMC, BOTH NAV DISPLAYS.   PREFORMED FLIGHT FAULT REVIEW. , REMOVED AND REPLACED FMC IAW AMM 34-63-03, DFGC RTS 1 & 2 IAW AMM 22-01-05.  AIRCRAFT RETURNED TO SERVICE"
